BeautyDir PharmBeautyDir Pharm

테라플루나이트타임건조시럽

테라플루나이트타임건조시럽

Pharmacy only
감기약

제조사 / Company

헤일리온코리아주식회사

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat (pain in the throat), chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain) and various symptoms caused by hay fever (pollen rhinitis) and other upper respiratory allergies (runny nose, sneezing, itchy eyes, nose, and throat, and watery eyes).

Helps with:

headachemuscle painjoint painsore throatfevercoldrunny nosecongestionsneezingchillsitchingallergyrhinitispollen allergyeye

💊복용법 / Dosage

Adolescents and adults over 12 years of age, take 1 sachet every 4 to 6 hours as needed. Do not take more than 4 sachets in 24 hours. Dissolve 1 sachet at a time in about 250 mL of hot water (not boiling) and take within 10 to 15 minutes.

한국어 원문 보기

만 12세 이상의 청소년 및 성인은 매 4~6시간마다 필요시 1포씩 복용합니다.24시간 동안 최대 4포를 초과하여 복용하지 마십시오.1회 1포를 끓지 않는 정도의 뜨거운 물 약 250 mL에 녹여, 10~15분 내에 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, other antipyretic analgesics (non-steroidal anti-inflammatory drugs), those who have had or experienced an asthma attack due to cold medicine, severe cardiac dysfunction (deterioration), high blood pressure, peptic ulcer, severe blood abnormality, severe liver failure, severe kidney failure, diabetes, epilepsy, glucose-6-phosphate dehydrogenase deficiency, MAO inhibitors (antidepressants, antipsychotics, mood regulators, antiparkinson drugs) Do not take this medicine if you are taking it or have stopped taking it within 2 weeks, pheochromocytoma, elderly patients with symptoms of confusion, patients with genetic problems such as fructose intolerance, glucose-galactose malabsorption, or saccharose dehydrogenase deficiency. Before taking this medicine, please do not take this medicine if you are prone to obstructive vascular disease (Raynaud's syndrome), allergies, etc., liver disorders, kidney disorders, people with peptic ulcers, blood abnormalities, etc. Consult a doctor or pharmacist if you have bleeding tendencies, emphysema, asthma, chronic bronchitis, cough with a lot of phlegm, thyroid disease, enlarged prostate, people on a sodium-restricted diet, glaucoma, preeclampsia, pregnant women or breastfeeding women, elderly people, high fever, hypersensitivity to Yellow No. Be careful when driving or operating machinery.

한국어 원문 보기

이 약에 과민증 환자, 다른 해열진통제(비스테로이드성 소염진통제), 감기약에 의한 천식발작 유발 또는 경험자, 심한 심장기능부전(저하), 고혈압, 소화성궤양, 심한 혈액이상, 심한 간장애, 심한 신장장애, 당뇨병, 간질, 글루코스-6-인산 탈수소효소결핍증, MAO 억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람, 크롬친화세포종, 혼란 증세가 있는 노인 환자, 과당불내성, 포도당-갈락토오스 흡수장애 또는 백당 분해효소 결핍증 등의 유전적인 문제가 있는 환자는 이 약을 복용하지 마십시오.이 약을 복용하기 전에 폐쇄성혈관질환(레이노증후군), 알레르기 등을 일으키기 쉬운 체질, 간장애, 신장애, 소화성궤양 경험자, 혈액이상, 출혈경향, 폐기종, 천식, 만성기관지염, 많은 가래를 포함한 기침, 갑상선질환, 전립선비대, 나트륨 제한 식이를 하는 사람, 녹내장, 자간전증, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 고령자, 고열, 황색5호 과민증 환자는 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.복용 후 졸음, 어지러움, 시력저하, 인지 및 정신운동장애가 나타날 수 있으므로 운전 및 기계조작 시 주의하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.